BibTeX record journals/aml/Belegradek12

download as .bib file

@article{DBLP:journals/aml/Belegradek12,
  author    = {Oleg V. Belegradek},
  title     = {Homogeneity in relatively free groups},
  journal   = {Arch. Math. Log.},
  volume    = {51},
  number    = {7-8},
  pages     = {781--787},
  year      = {2012},
  url       = {https://doi.org/10.1007/s00153-012-0298-3},
  doi       = {10.1007/s00153-012-0298-3},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/Belegradek12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics